# SDR ABXA20250603116

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 71,350 hours, 46,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 5470
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-D FOUND EMERGENCY LIGHTS (MULTIPLE) IN COCKPIT, SUPP AREA, EMER EXIT SIGNS AND EXT INOP. CONNECTED TO POWER SUPPLY M735.  REMOVED "DEAD" EMERGENCY LIGHT POWER SUPPLY REPLACED WITH SERVICEABLE UNIT IAW B767 AMM 33-51-01. OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
